Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning and itching after using Daktarin for yeast infection. What should I do?

My gynecologist prescribed me gyno daktarin capsules for my yeast infection (fungus). However every time I use the capsule it burns and itches so much that the pain is unbearable. I have had a fungus before and gyno daktarin cured it without a problem. This time however it burns so much when i insert the capsule. What should i do? Thanks.
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  368 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor